Subalgebras of$L$^{∞}containing$H$^{∞}

Donald E. Marshall University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331499

Acta Mathematica, 137, (1), 91-98, 1975.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 79 downloads ] [ 0 comments ]
@inproceedings{donald1975subalgebras,
  title={Subalgebras of$L$^{∞}containing$H$^{∞}},
  author={Donald E. Marshall},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240654113208},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={91-98},
  year={1975},
}
Donald E. Marshall. Subalgebras of$L$^{∞}containing$H$^{∞}. 1975. Vol. 137. In Acta Mathematica. pp.91-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240654113208.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved